Title: FASTEST SYNCHRONIZED NETWORK AND SYNCHRONY ON THE JULIA SET OF COMPLEX-VALUED COUPLED MAP LATTICES
Authors: Liang, Yu-Hao
Wu, Wan-Rou
Juang, Jonq
應用數學系
Department of Applied Mathematics
Keywords: Complex-valued coupled map lattices;Julia set;fastest synchronized network
Issue Date: 1-Jan-2016
Abstract: The purpose of this paper is to address synchronous chaos on the Julia set of complex-valued coupled map lattices (CCMLs). Our main results contain the following. First, we solve an inf min max problem for which its solution gives the fastest synchronized rate in a certain class of coupling matrices. Specifically, we show that for the class of real circulant matrices of size 4, the coupling weights, possible complex numbers, yielding the fastest synchronized rate can be exactly obtained. Second, for individual map of the form f(c)(z) = z(2) vertical bar c with vertical bar c vertical bar < 1/4 we show that the corresponding CCMLs acquires global synchrony on its Julia set with the number of the oscillators being 3 or 4 for the diffusive coupling. For c = 0 and 2, the corresponding CCMLs obtain local synchronization if and only if the number of oscillators is less than or equal to 5. Global synchronization for the individual map of the form g(c)(z) = z(3) + cz is also reported.
URI: http://dx.doi.org/10.3934/dcdsb.2016.21.173
http://hdl.handle.net/11536/129330
ISSN: 1531-3492
DOI: 10.3934/dcdsb.2016.21.173
Journal: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B
Volume: 21
Begin Page: 173
End Page: 184
Appears in Collections:Articles